Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: EITAN MEDICAL LTD. SAPPHIRE CONNECT POWER SUPPLY US
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
EITAN MEDICAL LTD. SAPPHIRE CONNECT POWER SUPPLY US
Catalog Number
15072-121-1055
Medical Device Problem Code
Overheating of Device (1437)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
12/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The complaint was reported by a customer from the usa.Power supply issue.
Event or Problem Description
The complaint was reported by a customer from the usa.Power supply issue.
New Search
Submit an Adverse Event Report
Brand Name
SAPPHIRE CONNECT POWER SUPPLY US
Common Device Name
POWER SUPPLY
Manufacturer
(Section D)
EITAN MEDICAL LTD.
yad harutzim st. 29
netanya, 42505 29
IS 4250529
Manufacturer
(Section G)
EITAN MEDICAL LTD.
yad harutzim st. 29
netanya, 42505 29
IS 4250529
Manufacturer Contact
guy mlechkowich
yad harutzim st. 29
netanya, 42505-29
IS 4250529
MDR Report Key
18578162
Report Number
3010293992-2024-00008
Device Sequence Number
9163352
Product Code
MRZ
UDI-Device Identifier
07290109154497
UDI-Public
7290109154497
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
K161667
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Nurse
Type of Report
Initial,Followup
Report Date
(Section B)
03/25/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Catalogue Number
15072-121-1055
Device Lot Number
(10)0122
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Supplement Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/25/2024
Supplement Report FDA Received Date
03/25/2024
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown